# SDR SWAA2022022844441

- Difficulty date: December 10, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 21,586 hours, 9,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT PANEL 140AF; TOP SURFACE; BOTH OUTBOARD EDGES OF PANEL ARE CORRODED. / RECEIVED NEW AFT CARGO COMPARTMENT PANEL A TAG # WN0994 PN # 453A2610-38 IAW IPC 25-52-10-19 PANEL # 140 AF
